# SDR 95ZZZX2694

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4556K
- Make and model: Cessna P210N
- Aircraft serial: 21000218
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 98820241
- Condition: Broken
- Location: Nlg Downlock
- Part time: 1,531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, OWNER ASKED ABOUT THIS PART BECAUSE HE HAD READ ABOUT IT IN A CESSNA PILOT'S ASSOC NEWSLETTER.  THE NOSE GEAR DOWNLOCK ASSY MUST BE DISASSEMBLED TO INSPECT THIS PART.  GUESS WHAT?  BROKEN PART FOUND.  CESSNA HAS A NEW AND IMPROVED PART TO REPLACE THE PLASTIC ONE.  SUBMITTER SUGGESTS THAT ALL RETRACT CESSNAS WITH PLASTIC PART INSTALLED BE INSPECTED.  INADVERTENT GEAR (NOSE) RETRACTION IS POSSIBLE WITH BROKEN PART.
